# SDR DALA13069069218

- Difficulty date: December 7, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 27,682 hours, 12,180 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB, STRONG BURNING ODOR DETECTED IN FWD CABIN AND COCKPIT.  NO SMOKE.  DISSIPATED AFTER ABOUT ONE MINUTE.  APU AUTO SHUTDOWN WITH CODE  87.  HIGH OIL TEMP SEVERAL MINUTES AFTER SHUTDOWN.  OIL TEMPRATURE STILL AT 150 C, 1 MIN PRIOR TO SHUTDOWN.  BURNING ODOR NOTICED. R & R APU IAW AMM.  OPS CHECKED NORMAL.  PERFORMED DUCT BURNOUT IAW AMM.  COALESCER BAGS REPLACED.
